MathSciNet Relay Station
MathSciNet bibliographic data
MR1064899 55N91 (19M05 22E99 55N15)
Bojanowska, Agnieszka Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory. Proc. Amer. Math. Soc. 113 (1991), no. 1, 245–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement